Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 152, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Sep 13, 2005, 5:34 PM CDT for Sheboygan County, Washington County, Wisconsin. It was in force for 56 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 13, 2005, 5:34 PM CDT (22:34 UTC)
- Expired
- Sep 13, 2005, 6:30 PM CDT
- In force
- 56 min
- Issued by
- NWS Milwaukee, WI
- Area
- Counties, with a storm outline in the text
Counties Sheboygan County, WI, Washington County, WI
The radar
The Milwaukee radar (KMKX), 71 km from the middle of the area, began a volume at 22:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 13, 5:50 PM CDT | TSTM WND DMG | 2 Se Kewaskum, WI | TREES DOWN |
| Sep 13, 5:50 PM CDT | TSTM WND DMG | 2 Se Kewaskum, WI | TREES DOWN. |
| Sep 13, 6:10 PM CDT | TSTM WND DMG | Plymouth, WI | TREES DOWN |
| Sep 13, 6:35 PM CDT | TSTM WND DMG | 2 Ne Jackson, WI | TREES AND POWER LINES DOWN. |
| Sep 13, 6:35 PM CDT | TSTM WND GST 58 | Jackson, WI | MEASURED AT KETTLE MORAINE LUTHERAN HIGH SCHOOL. |
| Sep 13, 6:35 PM CDT | TSTM WND GST 58 | Jackson, WI | MEASURED AT KETTLE MORRAIN LUTHERAN HIGH SCHOOL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 13, 5:15 PM CDT | Severe Thunderstorm Watch | SPC | 2 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.6 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 442 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 847 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMKX 132235
SVRMKX
WIC117-131-132330-
/O.NEW.KMKX.SV.W.0152.050913T2234Z-050913T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
534 PM CDT TUE SEP 13 2005
THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SHEBOYGAN COUNTY IN EAST CENTRAL WISCONSIN
WASHINGTON COUNTY IN SOUTHEAST WISCONSIN
* UNTIL 630 PM CDT
* AT 533 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH AND LARGE HAIL. THIS STORM WAS LOCATED NEAR
SLINGER...AND MOVING NORTHEAST AT 70 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
KEWASKUM AND NEWBURG AROUND 540 PM CDT...
RANDOM LAKE AROUND 550 PM CDT...
PLYMOUTH...SHEBOYGAN FALLS...AND ELKHART LAKE AROUND 600 PM CDT...
HOWARDS GROVE AROUND 605 PM CDT...
LAT...LON 4328 8841 4328 8807 4354 8802 4355 8787
4387 8771 4387 8814 4356 8815 4355 8839
$$
HENTZ4 follow-up statements
000
WWUS53 KMKX 132242
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
542 PM CDT TUE SEP 13 2005
WIC117-131-132330-
/O.CON.KMKX.SV.W.0152.000000T0000Z-050913T2330Z/
SHEBOYGAN WI-WASHINGTON WI-
542 PM CDT TUE SEP 13 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR WASHINGTON AND SHEBOYGAN COUNTIES...
AT 537 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS
UP TO 70 MPH. THIS STORM WAS LOCATED NEAR WEST BEND...MOVING
NORTHEAST AT 50 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
RANDOM LAKE...SILVER CREEK AND BATAVIA BY 550 PM CDT
HINGHAM AND ADELL BY 555 PM CDT
WALDO BY 600 PM CDT
KOHLER AND SHEBOYGAN FALLS BY 605 PM CDT
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
TUESDAY EVENING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4356 8786 4356 8796 4354 8803 4329 8806
4329 8839 4354 8837 4354 8816 4357 8813
4387 8811 4387 8772
$$
COLLAR000
WWUS53 KMKX 132301
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
601 PM CDT TUE SEP 13 2005
WIC117-131-132330-
/O.CON.KMKX.SV.W.0152.000000T0000Z-050913T2330Z/
SHEBOYGAN WI-WASHINGTON WI-
601 PM CDT TUE SEP 13 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR WASHINGTON AND SHEBOYGAN COUNTIES...
AT 558 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 11 MILES SOUTHEAST OF FOND
DU LAC TO PORT WASHINGTON...MOVING NORTHEAST AT 50 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
HINGHAM...GREENBUSH...WALDO AND PLYMOUTH BY 610 PM CDT
ELKHART LAKE BY 615 PM CDT
JOHNSONVILLE...SHEBOYGAN FALLS AND KOHLER BY 620 PM CDT
HAVEN AND HOWARDS GROVE BY 625 PM CDT
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
TUESDAY EVENING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4356 8786 4356 8796 4354 8803 4329 8806
4329 8839 4354 8837 4354 8816 4357 8813
4387 8811 4387 8772
$$
COLLAR000
WWUS53 KMKX 132316
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
616 PM CDT TUE SEP 13 2005
WIC117-131-132330-
/O.CON.KMKX.SV.W.0152.000000T0000Z-050913T2330Z/
SHEBOYGAN WI-WASHINGTON WI-
616 PM CDT TUE SEP 13 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR WASHINGTON AND SHEBOYGAN COUNTIES...
AT 611 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES WEST OF PLYMOUTH TO
11 MILES NORTHEAST OF PORT WASHINGTON...MOVING NORTHEAST AT 50 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
KOHLER AND HOWARDS GROVE BY 625 PM CDT
HAVEN BY 630 PM CDT
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
TUESDAY EVENING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4356 8786 4356 8796 4354 8803 4329 8806
4329 8839 4354 8837 4354 8816 4357 8813
4387 8811 4387 8772
$$
COLLAR000
WWUS53 KMKX 132326
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
624 PM CDT TUE SEP 13 2005
WIC117-131-132330-
/O.CON.KMKX.SV.W.0152.000000T0000Z-050913T2330Z/
SHEBOYGAN WI-WASHINGTON WI-
624 PM CDT TUE SEP 13 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR WASHINGTON AND SHEBOYGAN COUNTIES...
AT 620 PM CDT...ONE CLUSTER OF SEVERE STORMS WAS MOVING THROUGH
SHEBOYGAN COUNTY WHILE MORE STRONG TO SEVERE STORMS WERE MOVING BACK
INTO SOUTHERN AND EASTERN WASHINGTON COUNTY. THESE STORMS WERE
MOVING NORTHEAST AT 40 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
HAVEN AND HOWARDS GROVE BY 630 PM CDT
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
TUESDAY EVENING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4356 8786 4356 8796 4354 8803 4322 8810
4323 8844 4354 8837 4354 8816 4357 8813
4387 8811 4387 8772
$$
COLLARWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 13, 3:00 PM CDT, 2 hours 34 minutes earlier.
Area forecast discussion, Sep 13, 3:00 PM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 300 PM CDT TUE SEP 13 2005 .DISCUSSION...FORECAST FOCUS ON CONVECTION THIS EVENING...THEN ON QUIET WEATHER THROUGH FRIDAY. IN THE SHORT TERM...RUC/NGM/NAM/GFS PROGS IN VERY GOOD AGREEMENT WITH PROGRESSION OF COLD FRONT ACROSS CWA OVERNIGHT. MOIST UNSTABLE AIRMASS INTERACTING WITH APPROACHING COLD FRONT AND RIGHT REAR QUADRANT OF UPPER JET LOCATED OVER NORTHWEST WISCONSIN TO PROVIDE KEY INGREDIENTS TO MAINTAIN SEVERE STORMS EARLY TONIGHT. PROGS ALL END PRECIPITATION OVER CWA BY 12Z WHICH HAS BEEN A CONSISTENT FEATURE THE PAST 2 DAYS. IN THE FAR TERM...PROGS AGAIN IN VERY CLOSE AGREEMENT BRINGING SURFACE HIGH OVER STATE WEDNESDAY. THEN AS CENTER OF HIGH SLIDES EAST OF STATE PROGS DEPICT AN ENLONGATED SOUTHWEST TO NORTHEAST SURFACE RIDGE THROUGH FRIDAY NIGHT OVER CWA. WITH ABSENCE OF MID/UPPER LEVEL TRIGGERS AND TIME CROSS SECTIONS SHOWING A DRY ATMOSPHERE AT ALMOST ALL LEVELS...WILL KEEP WEATHER OVER CWA QUIET THROUGH FRIDAY. && .MKX WATCHES/WARNINGS/ADVISORIES...NONE. && ZAJDEL
Hazardous weather outlook, Sep 13, 11:45 AM CDT, 5 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1145 AM CDT TUE SEP 13 2005 WIZ046-047-051-052-056>060-062>072-141000- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 1145 AM CDT TUE SEP 13 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL WISCONSIN...SOUTHEAST WISCONSIN AND EAST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...THIS AFTERNOON AND EVENING AS A COLD FRONT MOVES THROUGH THE REGION. DAMAGING WIND OVER 60 MPH IS THE GREATEST THREAT...WITH LARGE HAIL ALSO POSSIBLE. THUNDERSTORMS WILL DIMINISH OR END FROM WEST TO EAST BY MID TO LATE EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS AGAIN SUNDAY AND SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON INTO THE EVENING. LMZ643>646-665-141000- NORTH POINT LIGHTHOUSE TO WIND POINT- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- SHEBOYGAN WI TO PORT WASHINGTON- WIND POINT TO WINTHROP HARBOR ILLINOIS- 1145 AM CDT TUE SEP 13 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...PRIMARILY LATE THIS AFTERNOON AND EVENING AS A COLD FRONT MOVES THROUGH THE REGION. A DANGEROUS WIND OVER 35 KNOTS IS THE GREATEST THREAT...WITH LARGE HAIL ALSO POSSIBLE. THUNDERSTORMS WILL DIMINISH OR END FROM WEST TO EAST BY MID TO LATE EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE POSSIBLE NEXT TUESDAY NIGHT AND WEDNESDAY. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE WOULD BE SEVERE. ZAJDEL
In the hours before
Special weather statement, Sep 13, 4:54 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 454 PM CDT TUE SEP 13 2005 WIZ046-047-051-052-056>060-062>072-140000- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 454 PM CDT TUE SEP 13 2005 ...THUNDERSTORMS CONTINUE TO SWEEP THROUGH SOUTHERN WISCONSIN... A LINE OF STRONG THUNDERSTORMS WILL CONTINUE TO RACE THROUGH SOUTHERN WISCONSIN THROUGH 6 PM. TREE DAMAGE HAS BEEN REPORTED IN PARTS OF DANE COUNTY ON THE SOUTHERN EDGE OF THE LINE OF STORMS. THESE STORMS EXTEND NORTH INTO MARQUETTE COUNTY. THE STORMS WILL CONTINUE TO RACE NORTHEAST AT 40 MPH AND PRODUCE WINDS IN EXCESS OF 50 MPH ALONG WITH SMALL HAIL AND BRIEF HEAVY RAINFALL. BETWEEN 5 PM AND 6 PM THE STRONGEST STORMS WILL AFFECT MARQUETTE...GREEN LAKE...COLUMBIA AND MOVE INTO THE WESTERN PORTIONS OF DODGE AND FOD DU LAC COUNTIES. PEOPLE SHOULD MOVE TO A PLACE OF SAFETY AS THIS LINE OF STORMS MOVE THROUGH. COLLAR
Local storm report, Sep 13, 5:05 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
505 PM CDT TUE SEP 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM TSTM WND GST 5 WSW WESTFIELD 43.86N 89.59W
09/13/2005 50 MPH MARQUETTE WI TRAINED SPOTTER
0443 PM HAIL 5 WSW WESTFIELD 43.86N 89.59W
09/13/2005 0.25 INCH MARQUETTE WI TRAINED SPOTTER
0455 PM TSTM WND GST 1 N PARDEEVILLE 43.55N 89.30W
09/13/2005 60 MPH COLUMBIA WI TRAINED SPOTTER
0455 PM HEAVY RAIN 5 WSW WESTFIELD 43.86N 89.59W
09/13/2005 0.50 INCH MARQUETTE WI AIRPLANE PILOT
15 MINUTE RAINFALL FROM 440 PM UNTIL 455 PM.
&&
GDAVISLocal storm report, Sep 13, 5:08 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
508 PM CDT TUE SEP 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM TSTM WND GST 5 WSW WESTFIELD 43.86N 89.59W
09/13/2005 50 MPH MARQUETTE WI TRAINED SPOTTER
0443 PM HAIL 5 WSW WESTFIELD 43.86N 89.59W
09/13/2005 0.25 INCH MARQUETTE WI TRAINED SPOTTER
0455 PM TSTM WND GST 1 N PARDEEVILLE 43.55N 89.30W
09/13/2005 60 MPH COLUMBIA WI TRAINED SPOTTER
0455 PM HEAVY RAIN 5 WSW WESTFIELD 43.86N 89.59W
09/13/2005 0.50 INCH MARQUETTE WI TRAINED SPOTTER
15 MINUTE RAINFALL FROM 440 PM UNTIL 455 PM.
&&
GDAVISLocal storm report, Sep 13, 5:26 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
526 PM CDT TUE SEP 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND DMG CAMBRIA 43.54N 89.11W
09/13/2005 COLUMBIA WI TRAINED SPOTTER
1 FOOT DIAMETER TREE FELL ON HOUSE ROOF.
0513 PM NON-TSTM WND GST FOX LAKE 43.57N 88.91W
09/13/2005 53 MPH DODGE WI TRAINED SPOTTER
10 INCH DIAMETER TREE DOWN.
0520 PM TSTM WND GST GREEN LAKE 43.84N 88.96W
09/13/2005 71 MPH GREEN LAKE WI EMERGENCY MNGR
POWERLINE AND TREE DAMAGE.
&&
GDAVISLocal storm report, Sep 13, 5:29 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
529 PM CDT TUE SEP 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM TSTM WND GST FOX LAKE 43.57N 88.91W
09/13/2005 53 MPH DODGE WI TRAINED SPOTTER
10 INCH DIAMETER TREE DOWN.
0525 PM TSTM WND DMG ELKHORN 42.67N 88.54W
09/13/2005 WALWORTH WI LAW ENFORCEMENT
TREE AND POWERLINE IN SCATTERED LOCATIONS ACROSS WESTERN
PORTIONS OF WALWORTH COUNTY.
&&
GDAVISLocal storm report, Sep 13, 5:30 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
530 PM CDT TUE SEP 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND DMG ELKHORN 42.67N 88.54W
09/13/2005 WALWORTH WI LAW ENFORCEMENT
TREE AND POWERLINE DAMAGE IN SCATTERED LOCATIONS ACROSS
WESTERN PORTIONS OF WALWORTH COUNTY.
&&
GDAVISThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 4:50 PM CDT | Severe Thunderstorm Warning | MKX | Marquette | 32 min |
| Sep 13, 4:52 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane | 32 min |
| Sep 13, 4:59 PM CDT | Severe Thunderstorm Warning | MKX | Green Lake | 40 min |
| Sep 13, 5:05 PM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 48 min |
| Sep 13, 5:12 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac | 63 min |
| Sep 13, 5:27 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Waukesha | 63 min |
| Sep 13, 5:28 PM CDT | Special Marine Warning | MKX | 2 hr | |
| Sep 13, 5:52 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Ozaukee | 53 min |
| Sep 13, 6:29 PM CDT | Severe Thunderstorm Warning | MKX | Washington | 16 min |
| Sep 13, 6:31 PM CDT | Severe Thunderstorm Warning | MKX | Sheboygan | 29 min |
| Sep 13, 6:42 PM CDT | Severe Thunderstorm Warning | MKX | Ozaukee | 24 min |
| Sep 13, 6:54 PM CDT | Severe Thunderstorm Warning | MKX | Sheboygan | 28 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.